# SDR MWEA060016

- Difficulty date: February 18, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 51,224 hours, 45,232 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 795325
- Condition: Frozen
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW NOTICED NO ENGINE PRESSURE RATIO INDICATION ON RIGHT ENGINE.  THAWED OUT RIGHT ENGINE PT7 SYSTEM, REMOVED AND REPLACED PT7 MOISTURE TRAP.
